You are here


Export 7 results:
Filters: Author is Fabio Perroni  [Clear All Filters]
Boissiere S, Mann E, Perroni F. Crepant resolutions of weighted projective spaces and quantum deformations. This article will be published in 2011 in the \"Nagoya Mathematical Journal\" Volume 201, March 2011, Pages 1-22, under the title \"Computing certain Gromov-Witten invariants of the crepant resolution of P{double-strock}(1, 3, 4, 4) [Internet]. 2011 . Available from:
Perroni F. Chen-Ruan cohomology of ADE singularities. International Journal of Mathematics. Volume 18, Issue 9, October 2007, Pages 1009-1059 [Internet]. 2007 . Available from:
Boissiere S, Perroni F, Mann E. The cohomological crepant resolution conjecture for P(1,3,4,4). [Internet]. 2007 . Available from:

Sign in